Search result: Courses in Spring Semester 2020

Health Sciences and Technology Master Information
Major in Human Movement Science and Sport
Compulsory Courses
NumberTitleTypeECTSHoursLecturers
376-0302-00LPracticing Translational Science Restricted registration - show details
Only for Health Sciences and Technology MSc.
O2 credits4A
376-0302-00 APracticing Translational Science Special students and auditors need a special permission from the lecturers.60s hrs
Fri09:45-11:30HIL E 9 »
10:00-12:00ER SA TZ »
J. Goldhahn, S. Ben-Menahem, C. Ewald, W. Karlen
Electives
Electives Courses I
NumberTitleTypeECTSHoursLecturers
376-0224-00LClinical Exercise PhysiologyW3 credits2V
376-0224-00 VClinical Exercise Physiology2 hrs
Mon08:00-09:45Y13 M 12 »
C. Spengler, C. Schmied, further lecturers
376-1168-00LSports Biomechanics Restricted registration - show details W3 credits2V
376-1168-00 VSports Biomechanics Special students and auditors need a special permission from the lecturers.
Blockveranstaltung vom 02.06.-05.06.2020
2 hrsS. Lorenzetti
376-1306-00LClinical Neuroscience Information
More information at:https://studentservices.uzh.ch/uzh/anonym/vvz/index.html#/details/2019/004/P/01106803
W3 credits3V
376-1306-00 VClinical Neuroscience3 hrs
Mon15:00-18:00Y15 G 40 »
G. Schratt, University lecturers
376-1660-00LScientific Writing, Reporting and Communication Restricted registration - show details
Number of participants limited to 30.

Only for Health Sciences and Technology MSc
W3 credits2V
376-1660-00 VScientific Writing, Reporting and Communication Special students and auditors need a special permission from the lecturers.2 hrs
Tue13:45-15:30HIT H 42 »
W. R. Taylor, S. H. Hosseini Nasab
376-1719-00LStatistics for Experimental ResearchW3 credits2V
376-1719-00 VStatistics for Experimental Research2 hrs
Tue10:15-12:00HG D 7.1 »
R. van de Langenberg
Elective Courses II
NumberTitleTypeECTSHoursLecturers
227-0384-00LUltrasound Fundamentals, Imaging, and Medical Applications
Course is offered for the last time in Spring Semester 2020.
W4 credits3G
227-0384-00 GUltrasound Fundamentals, Imaging, and Medical Applications
4 hours per week: For 9 weeks the lectures and exercises sessions (including project work and presentations), and no courses for the remaining 3 weeks of the semester.

Course is offered for the last time in Spring Semester 2020.
3 hrs
Fri08:15-12:00ETZ K 91 »
O. Göksel
327-2125-00LMicroscopy Training SEM I - Introduction to SEM Restricted registration - show details
Limited number of participants.

Master students will have priority over PhD students. PhD students may still enroll, but will be asked for a fee. (Link).

Registration form: (Link)
W2 credits3P
327-2125-00 PMicroscopy Training SEM I - Introduction to SEM Special students and auditors need a special permission from the lecturers.
The course takes place on June 29 until July 3, 2020. The lectures will be held online and the practicals in rooms of ScopeM.
40s hrsP. Zeng, A. G. Bittermann, S. Gerstl, L. Grafulha Morales, K. Kunze, J. Reuteler
327-2126-00LMicroscopy Training TEM I - Introduction to TEM Restricted registration - show details
Number of participants limited to 6.
Master students will have priority over PhD students. PhD students may still enroll, but will be asked for a fee (Link).

TEM 1 registration form: (Link)
W2 credits3P
327-2126-00 PMicroscopy Training TEM I - Introduction to TEM Special students and auditors need a special permission from the lecturers.
This block course will take place from March 2 until March 6, 2020. On Wednesday, Thursday and Friday in rooms of ScopeM.

A repetition of the course will take place from May 11 until May 15, 2020 - room information will follow.

A second repetition (only if needed) will take place from June 22 until June 26, 2020.
40s hrs
02.03.08:45-12:30HIT F 32 »
03.03.08:45-12:30HIT F 32 »
P. Zeng, E. J. Barthazy Meier, A. G. Bittermann, F. Gramm, A. Sologubenko, M. Willinger
363-1066-00LDesigning Effective Projects for Promoting Health@Work Restricted registration - show details
Number of participants limited to 30.
W3 credits2G
363-1066-00 GDesigning Effective Projects for Promoting Health@Work Special students and auditors need a special permission from the lecturers.2 hrs
Tue15:15-17:00ETZ F 91 »
15:15-17:00ETZ J 91 »
G. Bauer, R. Brauchli, G. J. Jenny
363-1130-00LDigital Health Restricted registration - show details W3 credits2V
363-1130-00 VDigital Health2 hrs
Thu10:15-12:00HG G 26.3 »
T. Kowatsch
376-0131-00LLaboratory Course in Movement Biomechanics Restricted registration - show details
Only for Health Sciences and Technology MSc.
W3 credits3P
376-0131-00 PPraktikum Biomechanik Special students and auditors need a special permission from the lecturers.
Permission from lecturers required for all students.
Praktikum findet im HCI D 355 statt.
Das Praktikum findet jeweils in 4h Blöcken statt. (entweder Morgen oder Nachmittag)
3 hrs
Wed07:45-11:30HCI »
12:45-16:30HCI »
B. Postolka, R. List, M. Plüss
376-0202-00LNeural Control of Movement and Motor LearningW4 credits3G
376-0202-00 GNeural Control of Movement and Motor Learning3 hrs
Fri08:45-11:30HPV G 5 »
09:00-12:00ER SA TZ »
N. Wenderoth
376-0204-00LExercise SciencesW4 credits3G
376-0204-00 GTrainingswissenschaften3 hrs
Wed07:45-10:30HCP E 47.3 »
07:45-10:30HCP E 47.4 »
07:45-10:30HPV G 5 »
08:00-11:00ER SA TZ »
E. de Bruin, P. Eggenberger
376-0206-00LBiomechanics IIW4 credits3G
376-0206-00 GBiomechanik II
Vorlesung: Di 13-15
3 hrs
Mon07:45-08:30HCI D 4 »
07:45-08:30HCI D 6 »
Tue11:45-12:30HCI E 8 »
11:45-12:30HCI J 8 »
12:45-14:30HIL E 4 »
13:00-15:00ER SA TZ »
14:45-15:30HCI D 6 »
14:45-15:30HCI D 8 »
14:45-15:30HCI J 8 »
15:45-16:30HCI D 6 »
Wed10:45-11:30HCI D 4 »
12:45-13:30HCI D 6 »
W. R. Taylor, P. Schütz, F. Vogl
376-0905-00LFunctional Anatomy Information W3 credits2V
376-0905-00 VFunktionelle Anatomie2 hrs
Tue15:00-17:00Y15 G 40 »
D. P. Wolfer, I. Amrein
376-1150-00LClinical Challenges in Musculoskeletal Disorders Restricted registration - show details W2 credits2G
376-1150-00 GClinical Challenges in Musculoskeletal Disorders Special students and auditors need a special permission from the lecturers.
Die Vorlesung findet im Sitzungszimmer im 3. Stock der Schulthess Klinik statt
2 hrs
Mon10:00-12:00SCH UL THESS »
16.03.10:15-12:00CHN F 46 »
M. Leunig, S. J. Ferguson, A. Müller
376-1178-00LHuman Factors IIW3 credits2V
376-1178-00 VHuman Factors II2 hrs
Tue13:15-15:00HG E 5 »
M. Menozzi Jäckli, R. Huang, M. Siegrist
376-1217-00LRehabilitation Engineering I: Motor FunctionsW4 credits2V + 1U
376-1217-00 VRehabilitation Engineering I: Motor Functions2 hrs
Tue08:00-10:00ER SA TZ »
08:15-10:00HG E 1.2 »
R. Riener, E. Wilhelm
376-1217-00 URehabilitation Engineering I: Motor Functions1 hrs
Fri08:00-09:00ER SA TZ »
08:15-09:00HG E 1.1 »
R. Riener
376-1308-00LDevelopment Strategies for Medical Implants Restricted registration - show details
Number of participants limited to 25 until 30.
Assignments will be considered chronological.
W3 credits2V + 1U
376-1308-00 VDevelopment Strategies for Medical Implants
Permission from lecturers required for all students.
2 hrs
Thu10:15-12:00HG E 33.1 »
J. Mayer-Spetzler, M. Rubert
376-1308-00 UDevelopment Strategies for Medical Implants
Permission from lecturers required for all students.
1 hrs
Thu13:15-14:00ML H 41.1 »
J. Mayer-Spetzler, M. Rubert
  •  Page  1  of  7 Next page Last page     All